# SDR USAA001647

- Difficulty date: September 29, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654797322
- Condition: Corroded
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, CREASE BEAM 20 SQUARE INCHES OF CORROSION.  CORROSION LEVEL 1, TASK NR C53-107-01.  S17R CREASE BEAM STA 616 - STA 639.  REMOVED OLD CREASE BEAM WEB AND REPLACED WITH NEW PART PER SRM 53-60-13.  (X)
